Volume formula for a ℤ_{2}-symmetric spherical tetrahedron through its edge lengths

Alexander Kolpakov Departement für Mathematik, Universität Freiburg Alexander Mednykh Sobolev Institute of Mathematics, Novosibirsk State University Marina Pashkevich Department of Mathematics and Mechanics, Novosibirsk State University

Symplectic Geometry mathscidoc:1701.34001

Arkiv for Matematik, 51, (1), 99-123, 2010.8
The present paper considers volume formulæ, as well as trigonometric identities, that hold for a tetrahedron in 3-dimensional spherical space of constant sectional curvature +1. The tetrahedron possesses a certain symmetry: namely rotation of angle$π$in the middle points of a certain pair of its skew edges.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 249 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{alexander2010volume,
  title={Volume formula for a ℤ_{2}-symmetric spherical tetrahedron through its edge lengths},
  author={Alexander Kolpakov, Alexander Mednykh, and Marina Pashkevich},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203634109877032},
  booktitle={Arkiv for Matematik},
  volume={51},
  number={1},
  pages={99-123},
  year={2010},
}
Alexander Kolpakov, Alexander Mednykh, and Marina Pashkevich. Volume formula for a ℤ_{2}-symmetric spherical tetrahedron through its edge lengths. 2010. Vol. 51. In Arkiv for Matematik. pp.99-123. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203634109877032.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved